MathSciNet Relay Station
MathSciNet bibliographic data
MR2227693 (2007e:93010) 93B05 (35B45 35K20 35K65 93C20)
Alabau-Boussouira, F.; Cannarsa, P.; Fragnelli, G. Carleman estimates for degenerate parabolic operators with applications to null controllability. J. Evol. Equ. 6 (2006), no. 2, 161–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement